# SDR CA100127013

- Difficulty date: January 15, 2010
- Submitted: March 1, 2010
- Operation: General aviation
- Make and model: Beech 100BEECH
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap Track
- Part number: 501600183
- Condition: Out Of Limits
- Location: Te Flaps
- Part time: 13,014 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING AN INSP, 2 FLAP TRACKS FOR OTBD FLAP.  INBD TRACK WERE FOUND OUT OF LIMITS AND WERE REPLACED.
